# SDR USAA920080280

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 24,330 hours, 8,949 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: VL2062004902
- Condition: Defective
- Location: E&E Bay
- Part time: 43 hours, 15 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 921 - PHL-MJB - BURNING SMELL - AVIONICS SMOKE ECAM MESSAGE, SMELL OF LIGHT SMOKE IN COCKPIT.  CLT MAINTENANCE REMOVED AND REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER AND SMOKE DETECTOR.  ECAM MESSAGE CLEARED AND NO FURTHER SMELL OF SMOKE IN THE COCKPIT.
